# SDR HALA2019062000314

- Difficulty date: June 20, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53.2-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.2 AND 54 AT +Y1959 IS CORRODED AT LOCATIONS: FR53.3+3", FR53.5+8",FR54+12".  CORROSION AT LOCATIONS FR53.3+3",FR53.5+8",FR54+12" LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS IAW SRM 51-74-00 PARA 6.B (6) REV 100 DUE TO INACCESSIBILITY.  DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15 REV 100.  SEAT TRACK REPLACED IAW A330 SRM 51-72-11 PARA 2.A (4) REV 100.00 AND AIRBUS DWG F53326941 ISSUE A.
